Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 33, NWS Albuquerque, NM

August 24, 2010

NWS Albuquerque, NM issued this wind advisory at Aug 24, 2010, 4:21 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2010, 4:21 AM MDT (10:21 UTC)
Expired
Aug 24, 2010, 1:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WWUS75 KABQ 241021
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 AM MDT TUE AUG 24 2010

...GUSTY CANYON WINDS EXPECTED THROUGH THE EARLY AFTERNOON OVER
THE MIDDLE TO LOWER RIO GRANDE VALLEY OF NEW MEXICO...

.A STRONG AND UNSEASONABLE COLD FRONT WILL CONTINUE TO ADVANCE
WESTWARD OVER NEW MEXICO TODAY. AS THIS COOLER AIR MASS SPILLS
THROUGH GAPS AND CANYONS WITHIN THE CENTRAL MOUNTAIN
CHAIN...GUSTY WINDS WILL DEVELOP ALONG AND EAST OF INTERSTATE 25.
AREAS THAT WILL EXPERIENCE THE STRONGEST WINDS WILL INCLUDE
LOCATIONS IMMEDIATELY DOWNWIND OF CANYONS...INCLUDING PORTIONS OF
EASTERN ALBUQUERQUE. WINDS ARE EXPECTED TO PEAK A COUPLE HOURS
AFTER SUNRISE...AND WILL DECREASE IN SPEED BY EARLY AFTERNOON.

NMZ519-520-241900-
/O.NEW.KABQ.WI.Y.0033.100824T1021Z-100824T1900Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
421 AM MDT TUE AUG 24 2010

...WIND ADVISORY IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON. 

* LOCATION...IMPACTED AREAS INCLUDE THE MIDDLE TO LOWER RIO GRANDE
  VALLEY OF NEW MEXICO WITH STRONGEST WINDS EXPECTED ALONG AND
  EAST OF THE INTERSTATE 25 CORRIDOR. 

* WINDS...SUSTAINED EAST WINDS OF 25 TO 35 MPH WILL BE COMMON WITH
  GUSTS AS HIGH AS 50 MPH. 

* TIMING...WINDS ARE EXPECTED TO PEAK BETWEEN 8 AND 10 AM
  MDT...AND WILL REMAIN GUSTY THROUGH THE EARLY AFTERNOON BEFORE
  SPEEDS GRADUALLY DECREASE.

* VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT
  EXPECTED DUE TO RECENT RAINFALL. 

* LOCAL IMPACTS...SMALL OR LOOSE OBJECTS SUCH AS PATIO FURNITURE
  AND TRASH CANS MAY BE TOPPLED OVER DUE TO THE STRONG WINDS. IN
  ADDITION...SOME STRONG CROSS WINDS WILL BE NOTICED ALONG NORTH
  TO SOUTH ORIENTED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52/01
1 follow-up statement
644 
WWUS75 KABQ 241849
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1249 PM MDT TUE AUG 24 2010

NMZ519-520-242000-
/O.EXP.KABQ.WI.Y.0033.000000T0000Z-100824T1900Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
1249 PM MDT TUE AUG 24 2010

...WIND ADVISORY WILL EXPIRE AT 1 PM MDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 1 PM MDT THIS AFTERNOON. 

THE THREAT FOR WIDESPREAD STRONG WINDS HAVE DIMINISHED OVER THE
REGION. HOWEVER...CANYON WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 
40 MPH ARE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON AND
EARLY EVENING HOURS. PERSONS TRAVELLING ALONG INTERSTATE 25 FROM
ALBUQUERQUE TO SOCORRO CAN STILL EXPECT OCCASIONAL STRONG GUSTY
CROSS WINDS.

$$

DPORTER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Aug 24, 3:13 AM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 24, 3:13 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 AM MDT TUE AUG 24 2010

.DISCUSSION...SIGNIFICANT CHANGES ARE UNFOLDING OVER NORTHERN AND
CENTRAL NEW MEXICO TODAY AS AN UNSEASONABLY STRONG COLD FRONT
SWEEPS ACROSS THE FORECAST AREA. STRONG SURFACE GRADIENT IS
WORKING INTO NORTHERN AND EASTERN PORTIONS OF THE STATE WITH THE
FRONT RAPIDLY APPROACHING CENTRAL VALLEYS AS OF THIS WRITING.
CONVECTION HAS BEGUN TO WANE SOME IN THE EAST...BUT WILL LIKELY
RAMP UP SOME AS UPSLOPE CONTINUES TO BECOMES A FACTOR OVER THE
CENTRAL MOUNTAIN CHAIN. THE TREND OF INCREASED CONVECTION
NEAR THE FRONTAL BOUNDARY IS ALSO EXPECTED WHERE INSTABILITY WILL
BEGIN TO ACT UPON THE PRE-FRONTAL ENVIRONMENT. STILL EXPECTING A
STRONG GAP/CANYON WIND TO SPILL INTO THE RIO GRANDE VALLEY EARLY THIS
MORNING...AND HAVE OPTED TO HOIST A WIND ADVISORY FOR THE
ALBUQUERQUE METRO AND LOWER RIO GRANDE ZONES TO ACCOUNT FOR THIS.
THINGS WILL BE BREEZY TO WINDY IN THE SANTA FE AREA AS WELL...BUT
SPEEDS SHOULD STAY BELOW ADVISORY CRITERIA. BY EARLY AFTERNOON
SOME MIXING SHOULD PULL SPEEDS DOWN SOME...SO WILL ALLOW ADVISORY
TO ONLY RUN UNTIL 1 PM MDT.

TEMPERATURES ARE ALSO GOING TO BE A CHALLENGE FOR TODAY/S HIGHS
AND AGAIN FOR THE NEXT COUPLE OF NIGHTS GIVEN THE PRONOUNCED COLD
AIR ADVECTION AND DRY BOUNDARY LAYER CONDITIONS THAT WILL WORK IN.
GUIDANCE NUMBERS HAVE COME IN MUCH WARMER FOR TODAY...BUT MANY
LOCALES STILL LOOK TO BE 5 TO 10 DEGREES COOLER THAN NORMAL..OR
ABOUT 15 TO NEAR 25 DEGREES COOLER THAN MONDAY/S HIGHS IN SOME
LOCALES.

OTHERWISE THE OTHER MAIN FOCUS FOR TODAY WILL BE WATCHING THE
PROGRESSION OF BEST FORCING FOR PRECIPITATION DEVELOPMENT AS THE
BOUNDARY PLUNGES SOUTH AND WEST. WILL KEEP FLASH FLOOD WATCH
GOING...WITH FAIRLY HIGH CONFIDENCE THAT THE WEST CENTRAL TO
SOUTHWESTERN MOUNTAINS WILL SEE SOME SLOW AND EFFICIENT RAIN
PRODUCING STORMS THROUGH THIS EVENING. CONFIDENCE IS LESS UP IN
THE NORTHWESTERN PLATEAU AND THE CHUSKA MOUNTAIN AREA WHERE PWATS
ARE EXPECTED TO BE MUCH LOWER...AND UPSLOPE COMPONENTS MAY NOT BE
AS FAVORABLE AMONG OTHER LACKING INGREDIENTS...BUT WILL CONTINUE
WITH THE WATCH THERE JUST TO BE ON THE SAFE SIDE.

THINGS RAPIDLY DRY OUT AND STABILIZE BEHIND THE FRONT...SO THIS
SHOULD REALLY PUT A LIMIT ON HOW MUCH...IF ANY...CONVECTION CAN
GET GOING WEDNESDAY AND INTO THURSDAY. SOME INSTABILITY DOES
APPEAR TO WORK INTO THE WESTERN AND NORTHERN MOUNTAINS...BUT DRY
MID LEVELS WOULD REALLY CHOKE THE EFFICIENCY OF THESE STORMS AND
WOULD KEEP THINGS RATHER ANEMIC.

SOME MOISTURE MAY BEGIN TO WORK ITS WAY NORTHWARD ON
FRIDAY...MAKING SLIGHTLY BETTER COVERAGE OF STORMS OVER THE WESTERN
TWO THIRDS OF THE STATE. THE REAL UPTICK IN MOISTURE IS EXPECTED
TO TRANSPIRE THIS WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS
A THIN PLUME OF SUBTROPICAL MOISTURE IS ACCELERATED BETWEEN A
DEEPENING TROUGH OVER THE WESTERN U.S. AND THE SHIFTING UPPER HIGH
TO THE EAST.

52

&&

.AVIATION...A STRONG BACKDOOR COLD FRONT MOVING THROUGH THE STATE
THIS MORNING THROUGH THIS EVENING WILL GENERATE MODERATE TO STRONG
LOW TO MIDDLE LEVEL WINDS. THESE WINDS HAVE THE POTENTIAL FOR
GENERATING LOW LEVEL WIND SHEAR..AS WELL AS MODERATE OR GREATER
TURBULENCE AT FL100 TO FL450. AVIATORS SHOULD BE CAUTIOUS IN AND
AROUND THE SOUTHERN SANGRE DE CRISTO...SANDIA...MANZANO AND
SACRAMENTO MOUNTAINS... ESPECIALLY NEAR AND WEST OF THE RIDGELINES
WHERE EAST TO NORTHEAST WINDS TO 40 KNOTS OR GREATER WILL FLOW
OVER THE RIDGES AND THROUGH THE MOUNTAIN GAPS AND CAN PRODUCE
ESPECIALLY DANGEROUS ROTATING EDDIES. IN ADDITION TO ABQ AND
AEG...TERMINALS AT SKX...SAF...GNT AND CARRIZOZO MUNI WILL ALSO
EXPERIENCE SIGNIFICANT E OR SE WINDS ON TODAY AS THE FRONT
GRADUALLY PUSHES ACROSS THE AZ BORDER.

AVIATORS SHOULD ALSO EXPECT MOUNTAIN OBSCURATIONS AND PERIODIC MVFR
CONDITIONS...ACROSS THE NORTHEASTERN PLAINS AND EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN THIS MORNING..THESE CONCERNS SHIFT TO THE
WESTERN MOUNTAINS AND SOUTHEAST PLAINS THIS AFTERNOON...DUE TO
MULTI-LAYER CLOUD DECKS AND LOWERED CEILINGS AND VISIBILITIES IN
PATCHY MORNING FOG...SHOWERS AND OCCASIONAL THUNDERSTORMS AS THE
FRONT MOVES SOUTH AND WEST THROUGH THE STATE. TERMINALS FROM I-40
NORTH SHOULD SEE IMPROVING CONDITIONS BY LATE AFTERNOON/EARLY
EVENING.

ON WEDNESDAY EXPECT HAZARDS TO AVIATION LIMITED TO LIGHT TO MODERATE
TURBULENCE ABOVE THE SACRAMENTO/GILA MOUNTAINS...AS WELL AS
OCCASIONAL MOUNTAIN OBSCURATIONS WEDNESDAY MORNING. CONDITIONS
IMPROVE ACROSS THESE AREAS ON WEDNESDAY AFTERNOON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...THE BACK DOOR COLD FRONT WILL PUSH INTO THE RIO
GRANDE VALLEY WITH AN EAST WIND BELOW CANYONS OPENING INTO THE
VALLEY FROM THE EAST BEGINNING AROUND DAYBREAK TODAY AND
PERSISTING THROUGH THIS EVENING. WIND SPEEDS TO PEAK TUESDAY MID-
MORNING TO AROUND NOON WHEN GUSTS WILL APPROACH 45 MPH BELOW
CANYONS IN THE ABQ AREA. N AND NE WINDS WILL ALSO GUST IN THE 30
TO 45 MPH RANGE ON THE EASTERN PLAINS TODAY. THE FOCUS FOR SHOWERS
AND THUNDERSTORMS TODAY WILL SHIFT TO THE WESTERN MOUNTAINS AND
NORTHWEST PLATEAU AS THE FRONT GRADUALLY PUSHES WESTWARD AND
SOUTHWESTWARD ACROSS THE ARIZONA BORDER. THE POTENTIAL EXISTS FOR
FLASH FLOODING TO DEVELOP ACROSS THE WEST THIS AFTERNOON AND
EVENING. HIGH TEMPERATURES TODAY WILL DROP 5 TO 10 DEGREES BELOW
READINGS FROM YESTERDAY IN CENTRAL AREAS...AND AS MUCH AS 25
DEGREES LOWER ACROSS THE PLAINS.

THE 500 MB HIGH PRESSURE CENTER WILL SHIFT WEST TO SOUTHERN NEVADA
TODAY THEN MIGRATE GRADUALLY EASTWARD ACROSS COLORADO THROUGH MID
WEEK BEFORE RE-ESTABLISHING A CENTER OVER THE MIDDLE MISSISSIPPI
RIVER VALLEY FRIDAY AND MIDDLE OHIO RIVER VALLEY ON SATURDAY.
A DRY NE FLOW ALOFT WILL WRAP AROUND THE EASTERN PERIPHERY OF THE
HIGH TOMORROW AND THURSDAY DROPPING MIN RH INTO THE 20S IN MANY
AREAS. THIS PATTERN WILL RESULT IN MAINLY ISOLATED SHOWERS AND
THUNDERSTORMS FAVORING THE WESTERN AND NORTHERN MOUNTAINS THROUGH
MID WEEK...WITH TEMPERATURES GRADUALLY WARMING TOWARD NORMAL. OVER
THE WEEKEND THE UPPER HIGH WILL REMAIN WELL EAST OF NM WHILE A
TROUGH DEEPENS ON THE WEST COAST ALLOWING SUBTROPICAL MOISTURE TO
INCREASE ACROSS WESTERN NEW MEXICO SUNDAY IN STRENGTHENING SOUTH AND
SOUTHWESTERLY FLOW. IT APPEARS ANOTHER MONSOON BURST COULD DEVELOP
BY LATE SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  86  55  87  56 /  40  30   5  10
DULCE...........................  78  47  81  46 /  40  40  10  10
CUBA............................  77  47  78  49 /  50  20   5   5
GALLUP..........................  77  50  82  50 /  40  40  20  10
EL MORRO........................  75  47  78  48 /  70  50  20  10
GRANTS..........................  74  49  80  49 /  40  30  20  10
QUEMADO.........................  77  51  80  48 /  70  50  30  10
GLENWOOD........................  90  61  86  59 /  40  40  20  10
CHAMA...........................  72  43  74  40 /  50  40  20  20
LOS ALAMOS......................  75  46  79  47 /  20  10   5   5
PECOS...........................  73  43  77  44 /  60  10   5   0
CERRO/QUESTA....................  71  42  79  43 /  30  10  10   5
RED RIVER.......................  62  46  68  48 /  40  10  10   5
ANGEL FIRE......................  63  39  72  39 /  60  10   5   5
TAOS............................  73  44  80  46 /  30  10  10   5
MORA............................  67  41  75  45 /  60  10   5   5
ESPANOLA........................  81  53  85  54 /  20  10   5   5
SANTA FE........................  75  48  81  48 /  40  10   5   5
SANTA FE AIRPORT................  78  51  84  51 /  30  10   5   5
ALBUQUERQUE FOOTHILLS...........  77  56  82  55 /  20  10   5   5
ALBUQUERQUE HEIGHTS.............  79  58  84  58 /  20  10   5   5
ALBUQUERQUE VALLEY..............  80  55  86  55 /  20  10   5   5
ALBUQUERQUE WEST MESA...........  79  56  85  57 /  20  10   5   5
LOS LUNAS.......................  80  57  86  58 /  20  10   5   5
RIO RANCHO......................  78  56  84  59 /  20  10   5   5
SOCORRO.........................  78  57  86  58 /  20  20  10   5
SANDIA PARK/CEDAR CREST.........  72  48  80  53 /  50  10   5   5
TIJERAS.........................  74  50  82  53 /  50  10   5   5
MORIARTY/ESTANCIA...............  72  50  79  52 /  70  10   5   0
CLINES CORNERS..................  70  47  76  50 /  80  10   5   0
GRAN QUIVIRA....................  71  51  80  52 /  60  20   5   0
CARRIZOZO.......................  79  55  82  56 /  60  30  10  10
RUIDOSO.........................  71  53  71  53 /  60  30  10  10
CAPULIN.........................  73  46  74  49 /  40   0   5   5
RATON...........................  74  45  79  46 /  40   0  10   5
SPRINGER........................  75  47  80  48 /  50   5   5   5
LAS VEGAS.......................  71  44  75  47 /  60   5   5   0
CLAYTON.........................  74  48  78  52 /  40   0   5   5
ROY.............................  75  53  76  55 /  50   0   5   5
CONCHAS.........................  76  52  83  54 /  60   5   5   0
SANTA ROSA......................  76  55  82  55 /  70  10   5   0
TUCUMCARI.......................  80  52  82  54 /  50   5   5   0
CLOVIS..........................  75  51  80  54 /  50  10   5   0
PORTALES........................  76  51  81  55 /  50  10   5   0
FORT SUMNER.....................  79  54  83  55 /  80  10   5   0
ROSWELL.........................  78  58  84  58 /  70  20  10   0
PICACHO.........................  77  54  78  56 /  60  30  10  10
ELK.............................  74  54  73  54 /  50  40  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501>509.

WIND ADVISORY UNTIL 1 PM MDT THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ519-520.

&&

52/01
Hazardous weather outlook, Aug 23, 5:49 AM MDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT MON AUG 23 2010

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT MON AUG 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
THE NORTHERN MOUNTAINS INTO THE NORTHEASTERN PLAINS LATE THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS AS AN UNSEASONABLY STRONG
COLD FRONT PLUNGES THROUGH THE AREA. HEAVY RAINFALL WILL BE POSSIBLE
WITH GUSTY WINDS AND PERHAPS SOME HAIL WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL BE SHIFTING FROM THE
CENTRAL MOUNTAINS TUESDAY MORNING TO THE CONTINENTAL DIVIDE AND
AREAS WESTWARD BY TUESDAY AFTERNOON. NUMEROUS SLOW MOVING STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL TUESDAY AND TUESDAY
EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 6:07 PM MDTSpecial Weather StatementABQQuay23 min
Aug 23, 6:16 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia119 min
Aug 23, 6:25 PM MDTFlash Flood WarningABQGuadalupe95 min
Aug 23, 6:31 PM MDTAreal Flood AdvisoryABQSandoval119 min
Aug 23, 6:38 PM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel82 min
Aug 23, 6:46 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos119 min
Aug 23, 7:08 PM MDTSpecial Weather StatementABQBernalillo22 min
Aug 23, 7:21 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt39 min
Aug 23, 7:23 PM MDTFlash Flood WarningABQBernalillo, Sandoval112 min
Aug 23, 7:33 PM MDTSpecial Weather StatementABQBernalillo27 min
Aug 23, 7:38 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance112 min
Aug 23, 7:50 PM MDTAreal Flood AdvisoryABQCibola85 min
Aug 23, 7:59 PM MDTAreal Flood AdvisoryABQCibola91 min
Aug 23, 8:00 PM MDTSpecial Weather StatementABQCurry45 min
Aug 23, 8:04 PM MDTAreal Flood AdvisoryABQCurry, Quay86 min
Aug 23, 8:52 PM MDTAreal Flood AdvisoryABQBernalillo53 min
Aug 23, 10:03 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, San Miguel, Santa Fe, Torrance3 hr
Aug 23, 11:33 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Quay, Roosevelt3 hr
Aug 24, 11:06 AM MDTAreal Flood AdvisoryABQCatron114 min
Aug 24, 1:05 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval85 min
Aug 24, 2:43 PM MDTAreal Flood AdvisoryABQCatron92 min
Aug 24, 4:18 PM MDTAreal Flood AdvisoryABQCatron87 min
Aug 24, 4:56 PM MDTFlash Flood WarningABQCatron3 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.